# SDR CHQA20140912257

- Difficulty date: September 12, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500837
- Aircraft time: 22,689 hours, 20,053 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,441 hours, 22,080 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 14522578407
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE MAIN ENTRY DOOR EMER LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE MAIN DOOR HARNESS W737.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
